# SDR USAA020121

- Difficulty date: March 4, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CAP CRACKED 1 INCH, BS 500-520.  INSTALLED FABRICATED INTERCOSTAL PER SRM 53-30-51 AND SRM 51-10-02.  (M)
